Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Slight hearing loss in right ear, tinnitus, MRI shows artery close to ear canal. Does suppressed TSH relate ?

I have slight hearing loss in my right ear.I also have tinnitus in the same ear.An MRI show I have a vein or artery close to the ear canal in this ear.i have recently began to hear a swooshing sound within this if its a heart beat or blood flow.I also recently learned that my TSH is suppressed.Wouold any of this coincide?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi henderson,
Welcome to Healthcare Magic!
The problem you are having is called an Arterio-venous malformation or an AVM more popularly which is an abnormal collection of communicating vessels which are shortcircuited.
Due to abnormaly fast and high rate of flow you hear the swoosh.
Probably the AVM is pressing the auditory pathway to affect the hearing.
The low TSH seems to be a de novo problem and I do not see a link between the two.
I hope the advise would be helpful for you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor